Jurnal Siger Matematika

Jurnal Siger Matematika is an open access journal which publishes scientific works for mathematical sciences researchers. The articles in this journal are published every six months which are on March and September (2 issues per year). This journal is managed by the Department of Mathematics, Faculty of Mathematics and Natural Sciences, University of Lampung. The focus and scopes of the journal includes analysis, geometry, algebra, number theory, combinatorics, operation research, applied mathematics, statistics, computational mathematics and its applications.
-
Nama JurnalJurnal Siger Matematika 
InisialJSM
Frekuensi2 Issue per tahun (Maret dan September)
DOI
ISSN CetakDalam Proses
ISSN EletronikDalam Proses
Editor-in-ChiefDr. Aang Nuryaman
PenerbitJurusan MatematikaUniversitas Lampung
Call for Paper :
We invite you to submit your paper to Jurnal Siger Matematika. Papers submission deadlines for Vol 1 Issue 1 2020 is 10thFebruary 2020. Submit your manuscripts through our online system. The authors should refer to the JSM Author Guidelines in writing the manuscript. Submitted papers are evaluated by anonymous referees for contribution, originality, relevance, and presentation. The Editor shall inform you of the results of the review as soon as possible.


This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.